The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Rendiconti Lincei - Matematica e Applicazioni


Previous issue  | Next issue  | Most recent Issue | All Issues | RLM summary
Volume 30, Issue 3, 2019
Metadata
 

Optimal embeddings into Lorentz spaces for some vector differential operators via Gagliardo’s lemma
Daniel Spector and Jean Van Schaftingen
pp. 413–436
Abstract | Full-Text PDF (191 KB) | Metadata

Well-posedness and regularity for a generalized fractional Cahn–Hilliard system
Pierluigi Colli, Gianni Gilardi and Jürgen Sprekels
pp. 437–478
Abstract | Full-Text PDF (274 KB) | Metadata

On one variant of strongly nonlinear Gagliardo–Nirenberg inequality involving Laplace operator with application to nonlinear elliptic problems
Tomasz Choczewski and Agnieszka Kalamajska
pp. 479–496
Abstract | Full-Text PDF (149 KB) | Metadata

Counting rational points and lower bounds for Galois orbits
Harry Schmidt
pp. 497–509
Abstract | Full-Text PDF (131 KB) | Metadata

Non-uniqueness of signed measure-valued solutions to the continuity equation in presence of a unique flow
Paolo Bonicatto and Nikolay A. Gusev
pp. 511–531
Abstract | Full-Text PDF (259 KB) | Metadata

Density in $SBD$ and approximation of fracture energies
Vito Crismale
pp. 533–542
Abstract | Full-Text PDF (119 KB) | Metadata

Multiplicity and concentration of solutions for fractional Schrödinger systems via penalization method
Vincenzo Ambrosio
pp. 543–581
Abstract | Full-Text PDF (272 KB) | Metadata

Linear functionals on variable exponent Bochner–Lebesgue spaces
René Erlín Castillo, Oscar M. Guzmán and Humberto Rafeiro
pp. 583–597
Abstract | Full-Text PDF (128 KB) | Metadata

A maximal function characterisation of absolutely continuous measures and Sobolev functions
Elia Bruè, Quoc-Hung Nguyen and Giorgio Stefani
pp. 599–614
Abstract | Full-Text PDF (129 KB) | Metadata

Line and rational curve arrangements, and Walther’s inequality
Alexandru Dimca and Gabriel Sticlaru
pp. 615–633
Abstract | Full-Text PDF (150 KB) | Metadata

Existence and uniqueness for a two-scale system involving tangential operators
Micol Amar and Roberto Gianni
pp. 635–647
Abstract | Full-Text PDF (118 KB) | Metadata

On a new necessary condition in the Calculus of Variations for Lagrangians that are highly discontinuous in the state and velocity
Piernicola Bettiol and Carlo Mariconda
pp. 649–663
Abstract | Full-Text PDF (160 KB) | Metadata